# SDR CALA2024052001503

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N38446
- Make and model: Boeing 737924ER
- Aircraft serial: 31661
- Aircraft time: 38,330 hours, 13,918 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 146A74106
- Condition: Missing
- Location: Lav Service
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 DURING WALK AROUND FOUND LAV SERVICE DOOR MISSING. LAV SERVICE DOOR MISSING. REQUESTING CDL PIC ATTACHED. LAV SERVICE DOOR PLACED ON CDL DISPATCH DESK: DD22 NAME: SH DATE: 18-MAY-24- CDL 52D APPROVED. TOILET SERVICE DOOR REQUIRES REPLACEMENT
